# SDR DU4R2006344

- Difficulty date: March 20, 2006
- Submitted: March 30, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Aircraft time: 53,901 hours, 28,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1145 BETWEEN S18-19L.   FABRICATED AND INSTALLED REPAIR DOUBLER 10-3/4" X 9" FROM 2024-T3 .063 IAW B727 SRM  53-30-3 AND 51-30-2. CLASS "A" REPAIR.
